# SDR REXA2022091402062

- Difficulty date: September 10, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362863
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDEWALL SEAT RAIL CRACKED AND CORRODED FROM F.S.855 TO F.S.865	REMOVED, FABRICATED, AND INSTALLED NEW R/H SIDEWALL SEAT RAIL SEGMENT
